# SDR SWAA2021062180203

- Difficulty date: May 22, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 663 Rbl 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IB HOLE ON LOWER CHORD LONGITUDINAL FLOOR BEAM RBL 45.57 AT BS663 CENTER PASSENGER CABIN ; 2021-229906 / TOOL USED P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 08-OCT-21. REPAIRED LOWER CHORD LOWER LONGITUDINAL FLOOR BEAM RBL 45.57 AT BS 663 CENTER PASSENGER CABIN IAW EA# 21-153-01516
